# SDR FDEA2018121891201

- Difficulty date: May 9, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 33,127 hours, 17,638 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: A53612519200
- Condition: Corroded
- Location: Frames 11-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT BETWEEN FRAME 14 AND FRAME 11A Y953 HAS NUMEROUS NUT PLATE   HOLES CORRODED REMOVED CORROSION IAW SRM 51-74-10. NO ESTABLISHED LIMITS. OUT OF LIMITS. REMOVED   AND REPLACED FLOOR SUPPORT Y953 BETWEEN FR11A TO FR14 IAW SRM 51-40-21. FLOOR   SUPPORT FABRICATED ON VT MAE TRAVELER T18/1341075.  MAJOR REPAIR
